# SDR DHL9871719C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, ANGLE CRACKED BENEATH SEAL RETAINER  ABOVE AFT OF RT MLG DOOR AFT I/B HINGE.  REMOVED AND REPLACED ANGLE SUPPORT PER SRM 51-10-1, 12 BY 4, N/R 7010.
